The almost sure limit theorem for sums of random vectors

Research output

4 Citations (Scopus)

Abstract

We establish a sufficient condition for an almost sure limit theorem for sums of independent random vectors under minimal moment conditions and assumptions on normalizing sequences. We provide an example showing that our condition is close to the optimal one, as well as a related sufficient condition due to Berkes and Dehling.

Original languageEnglish
Pages (from-to)2166-2178
Number of pages13
JournalJournal of Mathematical Sciences
Volume109
Issue number6
DOIs
Publication statusPublished - 1 Jan 2002

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'The almost sure limit theorem for sums of random vectors'. Together they form a unique fingerprint.

Cite this